Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Some theorems and conjectures in diophantine equations


Author: Serge Lang
Journal: Bull. Amer. Math. Soc. 66 (1960), 240-249
MathSciNet review: 0118698
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. J. Birch, Homogeneous forms of odd degree in a large number of variables, Mathematika 4 (1957), 102–105. MR 0097359 (20 #3828)
  • 2. J. W. S. Cassels, Arithmetic on curves of genus 1. I. On a conjecture of Selmer, J. Reine Angew. Math. 202 (1959), 52–99. MR 0109136 (22 #24)
  • 3. François Châtelet, Méthode galoisienne et courbes de genre un, Ann. Univ. Lyon. Sect. A. (3) 9 (1946), 40–49 (French). MR 0020575 (8,565b)
  • 4. François Châtelet, Variations sur un thème de H. Poincaré, Ann. Sci. École Norm. Sup. (3) 61 (1944), 249–300 (French). MR 0014720 (7,323a)
  • 5. C. Chevalley, Démonstration d'une hypothèse de M. Artin, Abh. Math. Sem. Univ. Hamburg vol. 11 (1935) pp. 73-75.
  • 6. Serge Lang, On quasi algebraic closure, Ann. of Math. (2) 55 (1952), 373–390. MR 0046388 (13,726d)
  • 7. Serge Lang, The theory of real places, Ann. of Math. (2) 57 (1953), 378–391. MR 0053924 (14,841b)
  • 8. S. Lang, Algebraic groups over finite fields, Amer. J. Math. vol. 78 no. 3 (1956) pp. 555—563.
  • 9. Serge Lang, Integral points on curves, Inst. Hautes Études Sci. Publ. Math. 6 (1960), 27–43. MR 0130219 (24 #A86)
  • 10. S. Lang and A. Néron, Rational points of abelian varieties over function fields, Amer. J. Math. 81 (1959), 95–118. MR 0102520 (21 #1311)
  • 11. Serge Lang and John Tate, Principal homogeneous spaces over abelian varieties, Amer. J. Math. 80 (1958), 659–684. MR 0106226 (21 #4960)
  • 12. D. J. Lewis, Cubic homogeneous polynomials over 𝑝-adic number fields, Ann. of Math. (2) 56 (1952), 473–478. MR 0049947 (14,251g)
  • 13. K. Mahler, Über die rationalen Punkte auf Kurven vom Geschlecht Eins, J. Reine Angew. Math. vol. 170 (1934) pp. 168-178.
  • 14. L. J. Mordell, On the rational solutions of the indeterminate equation of the third and fourth degrees, Proc. Cambridge Philos. Soc. vol. 21 (1922) pp. 179-192.
  • 15. Tadasi Nakayama, Cohomology of class field theory and tensor product modules. I, Ann. of Math. (2) 65 (1957), 255–267. MR 0090620 (19,841b)
  • 16. André Néron, Problèmes arithmétiques et géométriques rattachés à la notion de rang d’une courbe algébrique dans un corps, Bull. Soc. Math. France 80 (1952), 101–166 (French). MR 0056951 (15,151a)
  • 17. L. G. Peck, Diophantine equations in algebraic number fields, Amer. J. Math 71 (1949), 387–402. MR 0028896 (10,515d)
  • 18. Ernst S. Selmer, The Diophantine equation 𝑎𝑥³+𝑏𝑦³+𝑐𝑧³=0, Acta Math. 85 (1951), 203–362 (1 plate). MR 0041871 (13,13i)
  • 19. I. R. Shafarevich, Birational equivalence of elliptical curves, Dokl. Akad. Nauk SSSR (N.S.) 114 (1957), 267–270 (Russian). MR 0094349 (20 #867)
  • 20. C. L. Siegel, Über einige Anwendungen Diophantischer Approximationen, Abh. Preuss. Akad. Wiss. Phys. Math. Kl. (1929) pp. 41-69.
  • 21. John Tate, Galois cohomology, Arithmetic algebraic geometry (Park City, UT, 1999) IAS/Park City Math. Ser., vol. 9, Amer. Math. Soc., Providence, RI, 2001, pp. 465–479. MR 1857470 (2002h:11113)
  • 22. André Weil, On algebraic groups and homogeneous spaces, Amer. J. Math. 77 (1955), 493–512. MR 0074084 (17,533f)
  • 23. A. Weil, L'arithmétique sur les courbes algébriques, Acta Math. vol. 52 (1928) pp. 281-315.
  • 24. André Weil, The field of definition of a variety, Amer. J. Math. 78 (1956), 509–524. MR 0082726 (18,601a)
  • 25. André Weil, Variétés abéliennes et courbes algébriques, Actualités Sci. Ind., no. 1064 = Publ. Inst. Math. Univ. Strasbourg 8 (1946), Hermann & Cie., Paris, 1948 (French). MR 0029522 (10,621d)
  • 26. E. Witt, Theorie der quadratischen Formen in beliebigen Körper, J. Reine Angrew. Math. vol. 176 (1937) pp. 31-44.
  • 27. E. Witt, Zerlegung reeller algebraische Funktionen in Quadrate, J. Reine Angew. Math. vol. 171 (1934) pp. 4-11.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10440-5
PII: S 0002-9904(1960)10440-5